# SDR 96ZZZX2408

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732DZ
- Make and model: Cessna 210L
- Aircraft serial: 21061446
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Rocker Boss
- Part time: 1,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE OF SIX CYLINDERS HAVE CRACKS IN ROCKER BOSS AREA UP TO THE ROCKER SHAFT RETAINING BOLTS.  TWO OF THESE FIVE HAVE CRACKS ON INTAKE AND EXHAUST BOSSES.  THIS ENGINE DOES NOT INCORPORATE LONG BOLTS AND SOLID SHAFTS.
